RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 3, Pages 16–24 (Mi faa591)  

This article is cited in 3 scientific papers (total in 3 papers)

Estimates for the Fourier Transform of the Indicator Function for Nonconvex Domains

I. A. Ikromov

Tashkent State University

Full text: PDF file (790 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:3, 161–167

Bibliographic databases:

UDC: 517.518.5
Received: 14.09.1994

Citation: I. A. Ikromov, “Estimates for the Fourier Transform of the Indicator Function for Nonconvex Domains”, Funktsional. Anal. i Prilozhen., 29:3 (1995), 16–24; Funct. Anal. Appl., 29:3 (1995), 161–167

Citation in format AMSBIB
\Bibitem{Ikr95}
\by I.~A.~Ikromov
\paper Estimates for the Fourier Transform of the Indicator Function for Nonconvex Domains
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 3
\pages 16--24
\mathnet{http://mi.mathnet.ru/faa591}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1361951}
\zmath{https://zbmath.org/?q=an:1056.42503}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 3
\pages 161--167
\crossref{https://doi.org/10.1007/BF01077049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TX97900002}


Linking options:
  • http://mi.mathnet.ru/eng/faa591
  • http://mi.mathnet.ru/eng/faa/v29/i3/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Popov, “Estimates with constants for some classes of oscillatory integrals”, Russian Math. Surveys, 52:1 (1997), 73–145  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. I. A. Ikromov, “Summability of Oscillatory Integrals over Parameters and the Boundedness Problem for Fourier Transforms on Curves”, Math. Notes, 87:5 (2010), 700–719  mathnet  crossref  crossref  mathscinet  isi  elib
    3. I. A. Ikromov, “Integrability of the Fourier Transforms of Measures Concentrated on Hypersurfaces”, Funct. Anal. Appl., 49:3 (2015), 218–221  mathnet  crossref  crossref  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:344
    Full text:112
    References:53
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020